Home



KISII UNIVERSITY ACADEMIC STAFF PROFILE



C:\Users\OBOGI\Desktop\CERTIFICATES\Obogi PassPort.jpg


Name:











ROBERT KARIEKO OBOGI

Department:

Mathematics

School:

Pure And Applied Sciences

Highest Qualification:


PhD (To graduate May 2015)

Designation:

Assistant Lecturer

Responsibility  :

COD Mathematics



Academic Background

Jaramogi Oginga Odinga University

2013-2015

PhD-Pure Mathematics (To graduate May 2015)

Kenyatta University, Kenya

2008-2010

Msc (Pure Mathematics)

Egerton University

2001-2005

B.Ed (Arts)

 

Area(s) Of Specialization and Research Interests

  • Specialization

  • Pure Mathematics –Functional Analysis

  • Research Interest

  • Functional Analysis/Operator theory,

  • Mathematical Modelling and Analysis,

  • Number theory and applications to computing

  • Local and International Educational aspects.

    • Education  and  Scientific  teaching  in Molecular Biology

 

Selected Recent Publications

  • 1. . Obogi R. K,  Okelo N.B , Omolo Ongati: New Conditions for positivity of operators in non-unital C*-algebras.Pure Mathematical sciences (To appear)

 

  •  2. Obogi R. K, J.N.Bosire, Okelo N.B , Omolo Ongati: Conditions for positivity of operators in non-unital C*-algebras. International journal of Mathematical Analysis Vol. 9, 2015, No. 2, 91-94.

http://dx.doi.org/10.12988/ijma.2015.411349

 

    3. Obogi R.K ;  Kerongo  J: The M0 –Matrix Completion Problem for some   

                  Digraphs of 5×5 matrices with five edges, International journal of innovative

                  research and studies Vol 2 Issue 12 (December, 2013) 589-626. ISSN 2319-9725

 

 

Current/ Recent Teaching & Research

Teaching

UNDERGRADUATE

 

   MATH 312 – Real Analysis I

               MATH 315- Complex Analysis I

               MATH 400- Topology I

               MATH 401- Measure Theory

POSTGRADUATE

  MATH 700- General Topology I

              MATH 701- Functional Analysis I

              MATH 705- Group theory I

              

Research

  • Complete positivity and Boundedness of operators in non- unital C*-Algebras

 

Contact Details

ROBERT KARIEKO OBOGI

Department of Mathematics

School of Pure and Applied Sciences

P.O BOX 408-40200, Kisii, Kenya

Cell Phone: +254-723815828

 

Email: This email address is being protected from spambots. You need JavaScript enabled to view it.

 

 ISO 9001:2008 CertifiedAll rights reserved. Copyright©2015 Kisii University